Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A simpler approximation to $ QX$


Author: Jeffrey L. Caruso
Journal: Trans. Amer. Math. Soc. 265 (1981), 163-167
MSC: Primary 55P35; Secondary 55P47
MathSciNet review: 607114
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: McDuff's construction $ {C^ \pm }(M)$ of a space of positive and negative particles is modified to a space $ {C^ \pm }({R^\infty },X)$, which is weakly homotopy equivalent to $ {\Omega ^\infty }{\Sigma ^\infty }X$, for a locally equi-connected, nondegenerately based space $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P35, 55P47

Retrieve articles in all journals with MSC: 55P35, 55P47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0607114-4
PII: S 0002-9947(1981)0607114-4
Article copyright: © Copyright 1981 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia